View : 40 Download: 0
ON infinity-COMPLEX SYMMETRIC OPERATORS
- ON infinity-COMPLEX SYMMETRIC OPERATORS
- Cho, Muneo; Ko, Eungil; Lee, Ji Eun
- Ewha Authors
- SCOPUS Author ID
- Issue Date
- Journal Title
- GLASGOW MATHEMATICAL JOURNAL
- 0017-0895; 1469-509X
- vol. 60, no. 1, pp. 35 - 50
- CAMBRIDGE UNIV PRESS
- SCIE; SCOPUS
- In this paper, we study spectral properties and local spectral properties of infinity-complex symmetric operators T. In particular, we prove that if T is an infinity-complex symmetric operator, then T has the decomposition property (delta) if and only if T is decomposable. Moreover, we show that if T and S are infinity-complex symmetric operators, then so is T circle times S.
- Appears in Collections:
- 자연과학대학 > 수학전공 > Journal papers
- Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.